MAUDE Adverse Event Report: AMBU A/S AMBU VIVASIGHT 2 DLT; DOUBLE-LUMEN ENDOBRONCHIAL TUBE,

AMBU A/S AMBU VIVASIGHT 2 DLT; DOUBLE-LUMEN ENDOBRONCHIAL TUBE,
Model Number 412371000
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was performed on retention samples with same manufacturing lot#10000575876.Tracheal cuff functionality was checked as per working instruction.To simulate the condition prior the intubation, the tracheal cuffs were inflated, and no leakages were observed.Further simulation was performed by over-inflating the tracheal cuffs and hold them in tight condition (to simulate the condition in the tracheal area).Then, movement was introduced to the tubes to observe for possible cuff leakage during patient movement.Based on the simulation result, we were able to see the similar failure mode as per reported failure.The cuffs leaked (damage) due to high friction between the lumen wall and over inflated cuff surfaces.The customer has not provided any information on whether a pre-check was performed prior to the procedure in accordance to the instruction for use.The instruction for use states that the user should test the cuff for integrity by completely inflating and deflating prior to use.The above assessment is based on currently available information.Conclusions may change if additional information becomes available in the future.
 
Event or Problem Description
During the procedure with vivasight 2 dlt the cuff malfunctions were identified shortly after intubation and prior to initiation of the surgical procedure.The tube was replaced with a second tube.The patient had to be re-intubated with a third tube to gain control the airway during the procedure.It was confirmed that there was no harm to the patient and no impact on patient outcome.Two replacements and a total of three dlt tubes are required to gain control of the airway during the operation.

Brand Name
AMBU VIVASIGHT 2 DLT
Common Device Name
DOUBLE-LUMEN ENDOBRONCHIAL TUBE,
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA   2750
Manufacturer Contact
menekse øzdemir
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key14319614
Report Number9610691-2022-00005
Device Sequence Number12067014
Product Code CBI
UDI-Device Identifier05707480145737
UDI-Public05707480145737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2024
Device Model Number412371000
Device Catalogue Number412371000
Device Lot Number1000575876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown